Journal of the Australian Mathematical Society

  • Journal of the Australian Mathematical Society / Volume 87 / Issue 02 / October 2009, pp b1-b2
  • Copyright © Australian Mathematical Publishing Association Inc. 2009. The online version of this article is published within Open Access environment subject to the conditions of the Creative Commons Attribution-NonCommerial-ShareAlike licence <http://creativecommons.org/licenses/by-nc-sa/2.5/>. The written permission of Cambridge University Press must be obtained for commercial re-use.
  • DOI: http://dx.doi.org/10.1017/S1446788709000354 (About DOI), Published online: 09 October 2009
As this article doesn't contain an abstract, the image below is necessary to enable the article to be indexed by certain search engines. The resolution of the full-text PDF is much higher than that shown here.

Back Cover (IBC, OBC) and matter

JAZ volume 87 issue 2 Cover and Back matter